Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 29, NWS Lubbock, TX

April 29, 2009Briscoe County, Floyd County, Texas

NWS Lubbock, TX issued this tornado warning at Apr 29, 2009, 5:49 PM CDT for Briscoe County, Floyd County, Texas. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2009, 5:49 PM CDT (22:49 UTC)
Expired
Apr 29, 2009, 6:15 PM CDT
In force
26 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Floyd County, TX

The radar

The Lubbock radar (KLBB), 83 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 6:01 PM CDTHAIL 1South Plains, TX
Apr 29, 6:13 PM CDTTORNADO2 E Cedar Hill, TXNEAR INTERSECTION OF TX 97 AND CR241. SEVERAL REPORTS OF 2 TORNADOES AT THE SAME TIME IN THE VICINITY BY SPOTTERS...CHASERS...ETC.
Apr 29, 6:18 PM CDTTORNADO 03 E Cedar Hill, TXSATELLITE TORNADO PHOTOGRAPHED BY STORM CHASERS. TIME AND LOCATION ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
526 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 292249
TORLUB
TXC045-153-292315-
/O.NEW.KLUB.TO.W.0029.090429T2249Z-090429T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS.

* UNTIL 615 PM CDT

* AT 547 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 9
  MILES WEST OF SOUTH PLAINS...OR ABOUT 15 MILES EAST OF PLAINVIEW...
  MOVING EAST AT 20 MPH. IN ADDITION TO A TORNADO...THIS STORM IS    
  CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO THE SIZE OF BASEBALLS.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEDAR HILL AND
  SOUTH PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO
SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT
PROVIDED THAT LOCATION IS NOT FLOODED. DO NOT ATTEMPT TO FIND SHELTER
UNDER BRIDGES OR OVERPASSES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3440 10117 3411 10105 3414 10152 3431 10155
      3431 10147 3433 10147
TIME...MOT...LOC 2248Z 277DEG 19KT 3422 10145

$$
2 follow-up statements
000 
WWUS54 KLUB 292302
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
602 PM CDT WED APR 29 2009

TXC045-153-292315-
/O.CON.KLUB.TO.W.0029.000000T0000Z-090429T2315Z/
BRISCOE TX-FLOYD TX-
602 PM CDT WED APR 29 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN
FLOYD AND SOUTHERN BRISCOE COUNTIES...

AT 600 PM CDT...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 
IN SOUTH PLAINS. 

THIS STORM REMAINS CAPABLE OF PRODUCING A TORNADO AND DESTRUCTIVE 
BASEBALL SIZE HAIL. THE MOST DANGEROUS PART OF THIS STORM WAS 
LOCATED NEAR SOUTH PLAINS...OR ABOUT 15 MILES NORTH OF FLOYDADA... 
MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEDAR HILL AND
SOUTH PLAINS.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO
SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT
PROVIDED THAT LOCATION IS NOT FLOODED. YOU SHOULD NOT SEEK SHELTER
UNDER BRIDGES OR OVERPASSES AS THEY DO NOT PROVIDE ADEQUATE
PROTECTION FROM TORNADIC WINDS AND FLYING DEBRIS.

LAT...LON 3429 10147 3438 10116 3411 10105 3413 10141
TIME...MOT...LOC 2302Z 278DEG 20KT 3421 10134

$$
000 
WWUS54 KLUB 292308
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
608 PM CDT WED APR 29 2009

TXC045-153-292315-
/O.CON.KLUB.TO.W.0029.000000T0000Z-090429T2315Z/
BRISCOE TX-FLOYD TX-
608 PM CDT WED APR 29 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN
FLOYD AND SOUTHERN BRISCOE COUNTIES...

AT 604 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BRIEF TORNADO 2 
MILES SOUTH OF SOUTH PLAINS...MOVING EAST AT 25 MPH. 

THIS STORM REMAIN CAPABLE OF PRODUCING TORNADOES AND DESTRUCTIVE 
HAIL.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEDAR HILL AND
SOUTH PLAINS.

MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO
SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT
PROVIDED THAT LOCATION IS NOT FLOODED. YOU SHOULD NOT SEEK SHELTER
UNDER BRIDGES OR OVERPASSES AS THEY DO NOT PROVIDE ADEQUATE
PROTECTION FROM TORNADIC WINDS AND FLYING DEBRIS.

LAT...LON 3429 10147 3438 10116 3411 10105 3413 10141
TIME...MOT...LOC 2307Z 278DEG 20KT 3420 10131

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 29, 2:26 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 29, 2:26 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
226 PM CDT WED APR 29 2009

.SHORT TERM...
THE DRYLINE HAS BEGUN TO SLOWLY MIX EASTWARD THIS AFTERNOON
SETTING UP A SURFACE CONVERGENCE ZONE ACROSS WESTERN AREAS AS SEEN
IN THE WTM OBS. SURFACE DEW POINTS EAST OF THE DRYLINE CONTINUE
TO HOLD IN THE MIDDLE 60S. WEAK UPPER LEVEL WINDS WILL HAMPER A
QUICK MIX TO THE EAST. THIS DRYLINE MAY BECOME THE SOURCE OF
INITIATION DURING THE LATER AFTERNOON HOURS AS WINDS CONTINUE TO
VEER WEST OF THE DRYLINE. INCREASING SURFACE HEATING TODAY IN THE
WAKE OF DISSIPATING LOW CLOUDS WILL CONTRIBUTE TO SURFACE BASED
CAPES CLIMBING ABOVE 3000 J/KG SEEN IN RECENT RUC ANALYSIS. THIS
WILL BE IN COMBINATION WITH A LITTLE OR ALMOST NON-EXISTENT CAP.
DESPITE THE WEAKER WINDS ALOFT...BULK SHEAR VECTORS BETWEEN 40 AND
45 KNOTS WILL CONTRIBUTE TO MORE ORGANIZED CONVECTION ALONG THE
DRYLINE. A WEAK UPPER LEVEL SPEED MAX COMING ACROSS THE PERMIAN
BASIN PLACES MUCH OF THE SOUTH PLAINS IN THE LEFT EXIT REGION
WHICH WILL AID IN STORM DEVELOPMENT LATER THIS AFTERNOON. ABOVE
PARAMETERS WILL SUPPORT STORMS WITH VERY LARGE HAIL AND DAMAGING
WINDS. MODERATE HELICITY VALUES ALONG WITH LINGERING OUTFLOW
BOUNDARIES ACROSS THE AREA WILL SUPPORT AN ISOLATED TORNADO
THREAT.

WITH THE MOISTURE HANGING AROUND THE AREA...LOW STRATUS IS
EXPECTED TO DEVELOP AGAIN TONIGHT WITH ANOTHER MILD NIGHT. THE
DRYLINE WILL MIX OFF THE CAPROCK TOMORROW AFTERNOON COMBINED WITH
STRONG INSTABILITY. THIS COMBINED WITH WEAK UPPER LEVEL SUPPORT
WILL STILL SUPPORT AN ISOLATED STORM THREAT IN THE AFOREMENTIONED
AREA.

&&

.LONG TERM...
ZONAL FLOW ALOFT WILL CONTINUE THROUGH THE REST OF THE WEEK WITH
LITTLE CHANCE OF STORMS UNTIL THE WEEKEND. A COLD FRONT IS STILL
EXPECTED TO PASS THROUGH THE AREA ON FRIDAY...MOST LIKELY DURING
THE AFTERNOON OR EVENING. FRIDAY WILL THEREFORE REMAIN WARM BEFORE
THE PASSAGE OF THE COLD FRONT. MOIST ISENTROPIC UPGLIDE WILL TAKE
SHAPE BEGINNING LATE FRIDAY NIGHT OR EARLY SATURDAY MORNING IN THE
POST FRONTAL AIRMASS. THIS WILL LEAD TO LOW STRATUS ON SATURDAY AS
WELL AS LIGHT PRECIPITATION. A SHORT WAVE MAY COME ACROSS THE AREA
ON SATURDAY EVENING COMBINED WITH WEAK INSTABILITY COULD LEAD TO
ELEVATED THUNDERSTORM CHANCES. OTHERWISE...MOSTLY SHOWERY ACTIVITY
CAN BE EXPECTED WITH THE MOIST UPSLOPE FLOW.

BEYOND THE WEEKEND...THE GFS IS NOW DEVELOPING A PROGRESSIVE
TROUGH MOVING ACROSS THE AREA ON TUESDAY WHILE THE EUROPEAN MODEL
SOLUTION HAS A DEEPER AND SLOWER MOVING TROUGH. CONTINUED TO SIDE
WITH THE EUROPEAN SOLUTION GIVEN ITS RECENT CONSISTENCY IN
CONSECUTIVE MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  89  49  82  45 /  30  10  10  10  10
TULIA         58  89  51  79  47 /  40  10  10  10  20
PLAINVIEW     59  91  54  83  50 /  50  10  10  10  20
LEVELLAND     59  92  56  89  52 /  30  10  10  10  20
LUBBOCK       61  92  60  87  52 /  40  10  10  10  20
DENVER CITY   59  94  56  89  54 /  20  10  10  10  10
BROWNFIELD    62  93  58  89  54 /  30  10  10  10  20
CHILDRESS     62  89  63  83  52 /  30  20  10  10  20
SPUR          63  90  64  88  53 /  50  10  10  10  20
ASPERMONT     64  89  65  89  56 /  30  20  10  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/01
Hazardous weather outlook, Apr 29, 11:31 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1131 AM CDT WED APR 29 2009

TXZ021>044-301645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1131 AM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE
OUTLOOK AREA. THE DRYLINE IS FORECAST TO PUSH EASTWARD INTO THE
EXTREME WESTERN SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE BY LATE
AFTERNOON. ADDITIONALLY...A DRYLINE BULGE MAY DEVELOP INTO THE
SOUTHWEST SOUTH PLAINS WITH INCREASED CONVERGENCE ALONG AND TO THE
NORTH OF IT. ISOLATED TO SCATTERED CONVECTION IS EXPECTED TO
DEVELOP IN THE VICINITY OF THE DRYLINE BY MID TO LATE AFTERNOON.
MODERATE TO STRONG INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR
WILL SUPPORT THE DEVELOPMENT OF SUPERCELL STORMS CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN.
ALSO...LOCALLY BACKED WINDS...EITHER ALONG AND TO THE NORTH OF THE
DRYLINE BULGE...OR ALONG A RESIDUAL OUTFLOW BOUNDARY DRAPED FROM
THE NORTHEAST SOUTH PLAINS INTO THE NORTHERN ROLLING PLAINS...MAY
BRING THE THREAT FOR AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORM DEVELOPMENT ON
THE DRYLINE THURSDAY AFTERNOON OVER THE FAR EASTERN ROLLING
PLAINS...HOWEVER WEAKER WINDS ALOFT WILL LIMIT THE THREAT FOR
SEVERE THUNDERSTORMS. BY LATER THIS WEEKEND INTO EARLY NEXT
WEEK...AN UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY MAY BRING
THE RISK OF ADDITIONAL SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Apr 29, 4:36 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
436 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             1 W CEE VEE             34.23N 100.46W
04/29/2009  E1.50 INCH       COTTLE             TX   STORM CHASER

&&

EVENT NUMBER 00420

JURECKA
Local storm report, Apr 29, 4:40 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
440 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             1 W CEE VEE             34.23N 100.46W
04/29/2009  E1.75 INCH       COTTLE             TX   STORM CHASER

&&

CORRECTED EVENT

EVENT NUMBER 00420

JURECKA
Local storm report, Apr 29, 5:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
522 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             8 S QUITAQUE            34.25N 101.06W
04/29/2009  E1.00 INCH       FLOYD              TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER 00421

JURECKA
Local storm report, Apr 29, 5:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
536 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             5 S QUITAQUE            34.29N 101.06W
04/29/2009  E1.75 INCH       FLOYD              TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER 00422

JURECKA
Local storm report, Apr 29, 5:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
541 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             BRICE                   34.71N 100.89W
04/29/2009  E1.75 INCH       HALL               TX   PUBLIC

&&

EVENT NUMBER 00423

JURECKA
Local storm report, Apr 29, 5:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
544 PM CDT WED APR 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             12 N QUITAQUE           34.54N 101.06W
04/29/2009  E2.75 INCH       BRISCOE            TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00424

JURECKA

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:17 PM CDTSevere Thunderstorm WarningLUBKing28 min
Apr 28, 9:44 PM CDTSevere Thunderstorm WarningLUBKing31 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley45 min
Apr 28, 10:15 PM CDTSevere Thunderstorm WarningLUBCottle, King45 min
Apr 28, 10:59 PM CDTSevere Thunderstorm WarningLUBCottle, King31 min
Apr 29, 1:41 AM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer49 min
Apr 29, 2:09 AM CDTSevere Thunderstorm WarningLUBCastro, Lamb, Parmer36 min
Apr 29, 2:27 AM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer18 min
Apr 29, 2:42 AM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer32 min
Apr 29, 1:05 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall55 min
Apr 29, 3:45 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher60 min
Apr 29, 3:57 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley63 min
Apr 29, 4:03 PM CDTTornado WarningLUBHall27 min
Apr 29, 4:25 PM CDTTornado WarningLUBHall50 min
Apr 29, 4:42 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley63 min
Apr 29, 4:45 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Swisher60 min
Apr 29, 4:54 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle33 min
Apr 29, 5:11 PM CDTTornado WarningLUBChildress, Hall34 min
Apr 29, 5:34 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall26 min
Apr 29, 5:39 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale66 min
Apr 29, 5:45 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley60 min
Apr 29, 6:14 PM CDTTornado WarningLUBFloyd, Motley31 min
Apr 29, 6:28 PM CDTTornado WarningLUBCottle, Motley47 min
Apr 29, 6:46 PM CDTTornado WarningLUBFloyd, Motley59 min
Apr 29, 6:56 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley34 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.